Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

For the past few days, I've had this cloud of feeling quite unwell hang over me. I feel like there is just something wrong with me physically. I feel disoriented, confused, tired, and my stomach hasn't been doing all that hot (uneasiness and some nausea). My memory has been off, had a hard time remembering what I had for breakfast yesterday. My comprehension and speech was very off on Saturday (I couldn't seem to grasp what the person I was hanging out with was saying, even though I was concentrating... And as for my speech, I kept saying the wrong words, even though my brain knew what I was going to say), and my reading ability was also shot on those days, couldn't concentrate on a sentence and actually register it for anything.

Last night I was in bed and wondering why I just felt so crappy and why I wondered why I felt as though there was definitely something wrong with me. I felt so nervous about it all that I started to cry a little. The problem is, I don't really have the funds to go to the doctor (a general doctor) at the moment because I just lost a job not too long ago and need to save it for the dermatologist appointment.

Should I be concerned (I know you guys are not doctors, but speaking from personal experience?)? ... Has anyone experienced this before, on or off of Accutane, and could this be related to Accutane? I know that malaise is listed as a symptom, but is there something else, such as maybe anemia (not sure if they look for this on the monthly blood tests), that could describe this huge, general feeling of unwellness?

For a note, I'm on 80mg daily.

Thanks for reading...

Edited by princessofslaanesh
Link to comment
Share on other sites

Stop taking it for a few days and see if the symptoms lessen or go away completely. It may be the accutane and it may not be the accutane. I definitely had the mental foginess and tiredness on m last course and it went away after my course but keep in mind we may not have the same reaction.

If i persists, i would suggest you contact your derm as your dosage may be way too high for what your body is able to handle at the moment.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×